# SDR DALA2022090605941

- Difficulty date: September 6, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 67,501 hours, 26,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9132771) DURING INSPECTION FOUND ROW 17 FED EEPLS RED LIGHT INOP. R/R SEAT MOUNTED EEPLS RED LIGHT ASSY PER B737 AMM 33-51. OPS TEST GOOD.
